Vol. 11, No. 1, 2010

Download this article
Download this article For screen
For printing
Recent Issues
Volume 18
Volume 16
Volume 15
Volume 14
Volume 13
Volume 12
Volume 11
Volume 10
Volume 9
Volume 8
Volume 6+7
Volume 5
Volume 4
Volume 3
Volume 2
Volume 1
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
Other MSP Journals
Transitive groups of axial homologies of hyperbola structures and Minkowski planes

Hans-Joachim Kroll and Andrzej Matraś

Vol. 11 (2010), No. 1, 1–18

In this paper a typification of the automorphism groups of hyperbola structures based on the notion of axial homologies (i.e. automorphisms fixing two generators of the same kind) is given. For the class of hyperbola structures over half-ordered fields the types of the full automorphism groups are determined.

axial homology, hyperbola structure, Minkowski plane
Mathematical Subject Classification 2010
Primary: 51B20
Received: 22 June 2006
Accepted: 12 December 2008
Hans-Joachim Kroll
Andrzej Matraś